MathSciNet Relay Station
MathSciNet bibliographic data
MR2192855 (2010b:30064) 30F35 (11J70 14H30 30F30 37A05 37D40 37F30)
Hubert, Pascal; Schmidt, Thomas A. Geometry of infinitely generated Veech groups. Conform. Geom. Dyn. 10 (2006), 1–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement